# SDR USAA980190

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 180
- Part time: 40,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK BS 180 LBL 26 INCHES WL 195 SHEAR WEB.  INSTALLED DOUBLER AND COVER PLATE ON 178 PRESSURE BULKHEAD, REPAIRED PER SRM 53-10-11 AND TR 53-10-18.  (M)
